Patient :I am in a long distance relationship with my girlfriend, at the start of our relationship we used to have sex everytime we met. Now these days a year later i feel very horny and turned on but i get trouble getting an erection or keeping it up, even when i go on top of her, i feel like im rushing too much and it goes soft again. What is wrong with me? and what can i do to sort it out?
Thank you for the question,
Erectile dysfunction is a difficulty in maintaining an erection sufficient for sex is a common problem. Prescribed medications for erectile dysfunction, such as sildenafil (Viagra), vardenafil (Levitra) and tadalafil (Cialis). Some can cause side effects or interact with other medications. And the amount of the active ingredient can vary greatly from product to product. Just because a product claims to be natural doesn't mean it's safe. Many herbal remedies can cause side effects and dangerous interactions when taken with certain medications.
If you are going soft after ejaculating, it is normal. Consider the use of lubrication and foreplay.
Talk to a Doctor to get help if the problem persists. I hope this will help you. All the best.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.